# SDR DL72E980979

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, TWO .75 INCH CRACKS IN THE RT ELEVATOR LOWER SKIN LOWER FWD EDGE OF ELEVATOR.  REPAIRED PER SRM 55-20-3.
